Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Irregular periods after delivery, taking primolut. Will the cycle be regular?

hi.i have 5 month babay n iam doing breast feeding.after baby my periods are irregular last time this was approx after 2 month. this time again 15 days up i do pregnancy test which is no sex one time safe days ejuculation out side vagina . now iam using primoulut nor tds for five days is it ok well i wll get my periods soon as i want. thanks
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
During breast feeding there will be some amount of hormonal imbalance.
So the periods can be irregular due to that.
As your pregnancy test is negative, the possibility of the pregnancy is less.
And yes, progesterone can induce withdrawal bleeding.
Better to use micronized progesterone.
Once you get withdrawal bleeding, go for regular contraceptive measure with your doctor's advice.
Take care.
Answered: Thu, 12 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor